Search Results

You are looking at 31 - 38 of 38 items for :

  • "Periodic solution" x
  • Refine by Access: All Content x
Clear All

-9939-1978-0481371-5 . [5] Burton , T. A. 1985 Stability and Periodic Solutions of Ordinary and Functional Differential Equations Academic Press Orlando

Restricted access

Agarwal, R. P. and Popenda, J. , Periodic solutions of first order linear difference equations, Math. Comput. Modelling , 22 (1995), no. 1, 11–19. MR 96e :39001

Restricted access

. Relative oscillation theory for Jacobi matrices 2009 Cheban , D.N., Asymptotically almost periodic solutions of

Restricted access

] Chu , J. and Nieto , J. J. , Impulsive periodic solution of first-order singular differential equations , Bull. London. Math. Soc. , 40 ( 2008 ), 143 – 150 . [23

Restricted access

1972 14 572 581 Frid, H. , Decay of almost periodic solutions of conservation laws, Arch Rational Mech

Restricted access

361 Farby, C. and Fayyad, D., Periodic solutions of second order differential equations with a p-Laplacian and asymmetric nonlinearities, Rend. Ist. Mat. Univ. Trieste 24 (1992), 207

Restricted access

] Cai , X. C. and Yu , J. S. , Existence of periodic solutions for a 2nth-order nonlinear difference equation , J. Math. Anal. Appl. , 329 ( 2 ) ( 2007 ), 870 – 878 . [4

Restricted access

(summarized in the projected density of states matrix ρ f ( e ), where the superscript f refers to quantities related to the unperturbed crystal) from the periodic solution (CRYSTAL98 program). It solves the HF equations for local defects in the crystal

Restricted access